Advanced Search
Article Contents
Article Contents

Vortex structures for Klein-Gordon equation with Ginzburg-Landau nonlinearity

Abstract Related Papers Cited by
  • By a perturbation approach, we construct traveling solitary solutions with various vortex structures(vortex pairs, vortex rings) for Klein-Gordon equation with Ginzburg-Landau nonlinearities.
    Mathematics Subject Classification: Primary: 35J25, 35J20; Secondary: 35B06, 35B40.


    \begin{equation} \\ \end{equation}
  • [1]

    F. Bethuel, H. Brezis and F. Hélein, Asymptotics for the minimization of a Ginzburg-Landau functional, Calc. Var. Partial Differential Equations, 1 (1993), 123-148.doi: 10.1007/BF01191614.


    F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Inc., Boston, 1994.doi: 10.1007/978-1-4612-0287-5.


    F. Bethuel, P. Gravejat and J. Saut, Existence and Properties of Travelling Waves for the Gross-Pitaevskii Equation, Stationary and time dependent Gross-Pitaevskii equations, 55-103, Contemp. Math., 473, Amer. Math. Soc., Providence, RI, 2008.doi: 10.1090/conm/473/09224.


    F. Bethuel, P. Gravejat and J.-G. Saut, Travelling waves for the Gross-Pitaevskii equation, II, Comm. Math. Phys., 285 (2009), 567-651.doi: 10.1007/s00220-008-0614-2.


    F. Bethuel, G. Orlandi and D. Smets, Vortex rings for the Gross-Pitaevskii equation, J. Eur. Math. Soc., 6 (2004), 17-94.


    F. Bethuel and J. C. Saut, Travelling waves for the Gross-Pitaevskii equation. I, Ann. Inst. H. Poincaré Phys. Theór., 70 (1999), 147-238.


    X. Chen, C. M. Elliott and Q. Tang, Shooting method for vortex solutions of a complex-valued Ginzburg-Landau equation, Proc. Roy. Soc. Edinburgh Sect. A, 124 (1994), 1075-1088.doi: 10.1017/S0308210500030122.


    D. Chiron, Travelling waves for the Gross-Pitaevskii equation in dimension larger than two, Nonlinear Anal., 58 (2004), 175-204.doi: 10.1016/j.na.2003.10.028.


    D. Chiron, Vortex helices for the Gross-Pitaevskii equation, J. Math. Pures Appl. (9), 84 (2005), 1555-1647.doi: 10.1016/j.matpur.2005.08.008.


    M. del Pino, P. Felmer and M. Kowalczyk, Minimality and nondegeneracy of degree-one Ginzburg-Landau vortex as a Hardy's type inequality, Int. Math. Res. Not., 2004 (2004), 1511-1527.doi: 10.1155/S1073792804133588.


    M. del Pino, P. Felmer and M. Musso, Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations, 16 (2003), 113-145.doi: 10.1007/s005260100142.


    M. del Pino, M. Kowalczyk and M. Musso, Variational reduction for Ginzburg-Landau vortices, J. Funct. Anal., 239 (2006), 497-541.doi: 10.1016/j.jfa.2006.07.006.


    C. Gui and J. Wei, Multiple interior peak solutions for some singularly perturbed Neumann problems, J. Differential Equations, 158 (1999), 1-27.doi: 10.1016/S0022-0396(99)80016-3.


    F. Hang and F. H. Lin, Static theory for planar ferromagnets and antiferromagnets, Acta Math. Sin. (Engl. Ser.), 17 (2001), 541-580.doi: 10.1007/s101140100136.


    F. Hang and F. Lin, A Liouville type theorem for minimizing maps, Special issue dedicated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the occasion of their 60th birthday, Methods Appl. Anal., 9 (2002), 407-424.doi: 10.4310/MAA.2002.v9.n3.a7.


    A. Hubert and R. Schafer, Magnetic Domain-The Analysis of Magnetic Microstructures, Springer-Verlag, Berlin, Heidelberg, 1998.


    C. A. Jones and P. H. Roberts, Motion in a Bose condensate IV, Axisymmetric solitary waves, J. Phys. A, 15 (1982), 2599-2619.doi: 10.1088/0305-4470/15/8/036.


    L. Landau and E. Lifshitz, On the theory of the dispersion of magnetic permeability in ferromagnetic bodies, Phys. Z. Sow., 8 (1935), 153-169.


    C. Lin and K. Wu, Singular limits of the Klein-Gordon equation, Arch. Rational Mech. Anal., 197 (2010), 689-711.doi: 10.1007/s00205-010-0324-8.


    F. H. Lin, W. M. Ni and J. Wei, On the number of interior peak solutions for a singularly perturbed Neumann problem, Comm. Pure Appl. Math., 60 (2007), 252-281.doi: 10.1002/cpa.20139.


    F. H. Lin and J. Shatah, Soliton dynamics in planar ferromagnets and anti-ferromagnets, Journal of Zhejiang University Science, 4 (2003), 503-510.


    F. Lin and J. Wei, Travelling wave solutions of Schrödinger map equation, Comm. Pure Appl. Math., 63 (2010), 1585-1621.doi: 10.1002/cpa.20338.


    T.-C. Lin, J. Wei and J. Yang, Vortex rings for the Gross-Pitaevskii equation in $\mathbb R^3$, J. Math. Pures Appl., 100 (2013), 69-112.doi: 10.1016/j.matpur.2012.10.012.


    J. C. Neu, Vortices in complex scalar fields, Phy. D, 43 (1990), 385-406.doi: 10.1016/0167-2789(90)90143-D.


    N. Papanicolaou and P. N. Spathis, Semitopological solitons in planar ferromagnets, Nonlinearity, 12 (1999), 285-302.doi: 10.1088/0951-7715/12/2/008.


    Y. Yu, Vortex dynamics for nonlinear Klein-Gordon equation, J. Differential Equations, 251 (2011), 970-994.doi: 10.1016/j.jde.2011.04.023.

  • 加载中

Article Metrics

HTML views() PDF downloads(88) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint